# SDR DALA2023050203420

- Difficulty date: April 29, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 74,557 hours, 28,328 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 A.D.//A.A. DAMAGES WERE FOUND ON OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP & DRAG BRACE AS FOLLOW: HOLE NO.12 CORROSION ON SKIN AND FITTING BTW 8 TO 2 O CLOCK POSITION & HOLE NO.17 CORROSION ON SKIN AND FITTING AT 3 O CLOCK POSITION. IN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00294: HOLES #12 AND #17 WERE REAMED UPTO FIRST OVERSIZE AND (ET) HFEC OPEN-HOLE INSPECTION WAS ACCOMPLISHED, NO CORROSION WAS FOUND ON SKIN AND FITTING IN HOLE #12 AND #17 IN REF. TASK CARD. (2743955)
